# SDR SIMA20160526005

- Difficulty date: May 26, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,477 hours, 35,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 5 DAMAGED.  R & R EMERGENCY LIGHT STRIP NR 5 ON EXTRUSION IAW AMM 33-50-12, NRTC BOW219649 FOR EXTRUSION INSTALL AND OPS CHECK.
